# SDR YENA20091007133

- Difficulty date: October 7, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 18,730 hours, 6,525 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Clamp
- Part number: NAS5516A28NJ
- Condition: Worn
- Location: Elevator
- Part time: 18,730 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

FLT 304 IAD-BOS - CREW REPORTED WHILE CLIMBING THROUGH FL240 BOTH CABIN AND FLIGHT DECK CREW FELT SEVERE VIBRATIONS THROUGHOUT AIRCRAFT.  AIRCRAFT DIVERTED TO BWI WITH AN EMERGENCY DECLARED, AIRCRAFT LANDED WITHOUT INCIDENT.  ACCOMPLISHED BACKLASH CHECK ON RUDDER PER TSM 27-20-00 AND ELEVATOR BACKLASH CHECK PER AMM 27-34-00, ALL WITHIN LIMITS.  MX ACCOMPLISHED TSM 27-30-00 AND FOUND RT ELEVATOR OUTBOARD BLUE SYS ACTUATOR SLIGHTLY OUT OF ADJUSTMENT, ADJUSTED ACTUATOR IAW AMM 27-34-00, OPS CHECK GOOD.  MX FOUND BROKEN WASTE DISPOSAL VACUUM LINE SUPPORT BRACKET BROKEN AT FRAME C16 REPLACED SAME PER SRM 51-72-11 AND 3 CLAMPS WORN AND LOOSE REPLACED AS REQUIRED.
